# SDR GTIA040563

- Difficulty date: June 7, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Stuck
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 1174 - FLIGHT ATTENDANT SAYS THAT AFT CABIN DOOR IS VERY HARD TO CLOSE.  AFT FLIGHT ATTENDANT REPORTED SAFETY DOOR FOR TAIL CONE HANDLE ABOVE FLIGHT ATTENDANT SEAT WOULD NOT LATCH.  FREED LATCH, OPS CHECK NORMAL.  NO FAULT REPORTED OR FOUND WITH AFT CABIN DOOR.  (M)
